FREE SHIPPING $35+

Buckley's Complete Extra Strength Day + Night Pack
Cough, Cold & Flu 24 Caplets
Buckley's Complete Cough, Cold & Flu Extra-Strength provides 24 hour relief!

Day caplets offer fast non-drowsy relief from: fever, aches and pain, headache, dry cough, sore throat, and sinus and nasal congestion.

Night caplets let you rest, relieving: fever, aches and pain, headache, dry cough, sore throat, runny nose, sneezing, sinus and nasal congestion and itchy and watery eyes.

Sometimes preventive measures just don't work and you're left with the cold and flu bug. If you're under the weather, read this article to prevent and treat cold and flu symptoms on our blog, The Well.

Directions: Adults and Children 12 years and over: Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day. Children under 12: Do not use.

Day Active Ingredients: One caplet contains: 15 mg dextromethorpan hydrobromide and 30 mg pseudoephedrine hydrochloride, 500 mg acetaminophen.

Night Active Ingredients: One caplet contains: 2 mg chlorpheniramine maleate, 15 mg dextromethorpan hydrobromide and 30 mg pseudoephedrine hydrochloride, 500 mg acetaminophen.

Non-Medicinal Ingredients (Day and Night): Corn starch, FD & C yellow #5 and blue #1, magnesium stearate, microcrystalline cellulose, silicon dioxide and stearic acid.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. General Cautions: ADULT USE ONLY. To be used only on the advice of a doctor. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. Extra Caution for Buckley's Complete Extra Strength Cough, Cold & Flu Night: May cause drowsiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in activities requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Buckley's Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

tess: more than a year ago

this flu shield is very effective, you feel good after 10 mins
of taking it, takes all the body pain away, opens sinuses,
fever gone and what a relief....one pill takes it all away...
never go without it.

Page  1